# SDR A6WA202102087618

- Difficulty date: January 31, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145140
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AR FS542.00 RBL 42 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON PRESSURE FLOOR PANEL AT FS542.00 RBL 42. EVALUATED BLEND AREA AND FOUND TO BE WITHIN ALOWABLE LIMITS. HFCC INSPECTION PERFORMED WITH NO INDICATIONS NOTED. REF ASAP EA # CRJ253-01566 REV IR,  DATED 02/02/2021.
